# SDR AWXA0000124

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 693535213
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FS 294 STR 10R SHEAR WEB ANGLE CRACKED.  REMOVED DAMAGED ANGLE IAW 737 SRM 51-30-2.  FABRICATED NEW ANGLE FROM 7075T6 R00609 .050) IAW 737SRM 51-20-1, ALONDINED AND PRIMED IAW 737 SRM 51-10-2.  INSTALLED PARTS IAW 737 SRM 51-30-2.
